# SDR DALA2022122308352

- Difficulty date: December 20, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 104,397 hours, 14,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 LLCR SMALL RUNNING MAN, FWD OF CREW REST, INOP. CORRECTIVE ACTION: R/R CREW REST LIGHT ASY PER B767 AMM 33 51 OPS GOOD MEL AND PLAC REMOVED. (9713053)
